PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Chen’s first inequality for Riemannian maps

Volume 117 / 2016

Bayram Ṣahin Annales Polonici Mathematici 117 (2016), 249-258 MSC: Primary 53B20; Secondary 53B21. DOI: 10.4064/ap3958-7-2016 Published online: 30 September 2016


We obtain a basic Chen inequality for Riemannian maps between Riemannian manifolds.


  • Bayram ṢahinDepartment of Mathematics
    Ege University
    35100, Izmir, Turkey

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image